Addiction Survivors

Notices

Reply
Unread 05-10-2016, 10:28 AM   #1
moonlight29
Junior Member
 
Posts: 2
Smile taper advice?

Hello. I've been an opiate addict for about 10 years. Some of my bestfriends died from overdoses about 4 years ago. When this happened my drug use became much worse. I have been on subs for well over a year. It doesn't get me high. I'm over it all. I want to start getting off of the stuff. Any advice? How long does it take for the withdrawal symptoms to end?
moonlight29 is offline   Reply With Quote
Unread 05-10-2016, 12:32 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi moonlight29, welcome. Have you seen this thread? It outlines the phases of treatment.
http://www.addictionsurvivors.org/vb...ad.php?t=23809
It's a good guide to see where you are in the process to help you decide if you're ready to taper off.

Everyone is different as far as tapering. This thread has a lot of taper stories - good and bad - something can be learned from each kind.
http://www.addictionsurvivors.org/vb...ad.php?t=16678

What dose are you currently taking and for how long?

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 05-18-2016, 12:00 PM   #3
HopeThisWorks
Senior Member
 
HopeThisWorks's Avatar
 
Posts: 184
Default

If you go to therapy or counseling or AA/NA and combine that with the suboxone, you will be successful. What mg dose are you at now? If you taper properly your withdrawal symptoms shouldn't last more than a few days. Days 3-5 were the worse for me. After that 1st week, it would get better each day.
__________________
God Bless
HopeThisWorks is offline   Reply With Quote
One User Says Thank You to HopeThisWorks For This Useful Post:
Thank You (05-18-2016)
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 06:24 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
© 2014 Addiction Survivors